Oscillation of Neutral Functional Differential Equations

Author: Zhou, Y.

Source: Acta Mathematica Hungarica, Volume 86, Number 3, February 2000 , pp. 205-212(8)

Publisher: Springer

Buy & download fulltext article:


Price: $47.00 plus tax (Refund Policy)


Consider the neutral functional differential equation $$ (1){d \over {dt}}[x(t) - p(t)x(t - r)] + q(t)x(t - T(t)) = 0 $$ where p, q, T ∈ C(R^+, R^+), r ∈ R^+. We establish new criteria for the oscillation of all solutions of equation (1) which do not require that $$ (2)q(t)\mathop > \limits_ = k > 0and0\mathop < \limits_ = p(t)\mathop < \limits_ = 1 $$. Our results improve some recent results in the literature.

Document Type: Regular Paper

Affiliations: Department of Mathematics Xiangtan University Xiangtan, Hunan 411105 People's Republic of China E-mail: yzhou@xtu.edu.cn

Publication date: February 1, 2000

Related content


Free Content
Free content
New Content
New content
Open Access Content
Open access content
Subscribed Content
Subscribed content
Free Trial Content
Free trial content

Text size:

A | A | A | A
Share this item with others: These icons link to social bookmarking sites where readers can share and discover new web pages. print icon Print this page